0 Members and 5 Guests are viewing this topic.
You can PM me questions about the form too. I don't know how often she answers that e-mail. But yes [Marnia of www.reuniting.info is involved].
I'm also interested to know what body types do fellow sufferers of POIS have? Ectomorph, Mesomorph, Endomorph?Personally, I'm on the ectomorph side.
Quote from: demografx on 30/11/2008 19:50:47Barry, I assume your dermatitis is in-POIS only?Yes, that's right. However I can trigger most POIS symptoms by repeated sleep deprivation and stress as well.
Barry, I assume your dermatitis is in-POIS only?
UNIVERSITY ENDOCRINOLOGISTMy appointment today went well, it exceeded my expectations. Thanks to everyone for their well wishes and especially to Girlwind for her advice on my preparation, which came in very handy.
Quote from: demografx on 03/12/2008 02:53:46UNIVERSITY ENDOCRINOLOGISTMy appointment today went well, it exceeded my expectations. Thanks to everyone for their well wishes and especially to Girlwind for her advice on my preparation, which came in very handy. Well Done chum !!...thanks for the detailed post too !...and every thing you do here too !
Counterpoints' survey questionnaireQuote from: Counterpoints on 03/12/2008 08:55:21You can PM me questions about the form too. I don't know how often she answers that e-mail. But yes [Marnia of www.reuniting.info is involved].Have there been any discussions of including our data in her published stuff? Newsletters? Books? Articles? Website?The reason I ask is because as you yourself pointed out, there is no guaranteed protection of the data. But anything we can do to maintain "proprietary interest" I would think is desirable for all of us, so please don't accuse me of paranoia (again) Your unnecessarily combative fellow sufferer,Demo
Thanks, CP. But wouldn't a researcher(s) typically devise their own questionnaire for a study?
Martin88, SSRIs (I've been on many) had no effect on my POIS, although they assisted my PE somewhat.
I've been on SSRI's for 20 years. No POIS effect. They have lowered my libido, however.
Demografx, I'm looking forward to have the results of your "excursion" to the endocrinologist. Tremendous effort ! I know you spoke in your name only, but did you give them our answers to the questionnaire ? Thanks.
Quote from: demografx on 04/12/2008 02:05:37Thanks, CP. But wouldn't a researcher(s) typically devise their own questionnaire for a study?An MD PhD researcher sent me some of his questions. Many similar questions were included in the questionnaire. Also, as Chris (of Naked Scientists) said in an early letter you posted, we often need to do such preliminary research before someone else would want to take on a project like this. This is the data that we would give a researcher when introducing the problem. I share Chris' opinion that this is an extremely important part of receiving help. Note: An MD PhD, a neurologist/psychiatrist, and a reputable psychologist, are amongst those who have reviewed the questions.To all those who have just started reading, the form can be found at:http://pois.olympe-network.com
I am re-posting the university endocrinologist's question yesterday to all of us, in case it was lost in my long, rambling writeup!Question to us from the endocrinologist:"Does anyone here have experience with tricyclic antidepressants, such as Tofranil, and POIS?"